# SDR SWIA202409250864

- Difficulty date: June 11, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA58215-601R-53-21-3299  N986SW MXCODEID51600-PR - FUSELAGE BELOW THE SERVICE DOOR CUTOUT HAS 1EA MIS DRILLED HOLE  REQUIRES EVAL   CORRECTIVELY REPAIRED MISSED DRILLED HOLE WITH PLATE SUPPORT IAW BOMBARDIER REO 601R-53-21-3299-REV B , 3/31/2020.  TEMPORARY REPAIR VALID FOR 6000 FLIGHT HOURS., PART NUMBER:   - , SERIAL NUMBER: 7967, POSITION:      (C-CHECK RO 9/24/2024)    COMPLIED WITH PERMANENT REPAIR OF 1 EA. MIS-DRILLED HOLE ON FUSELAGE BELOW SERVICE DOOR CUT-OUT REF REO 601R-53-21-3699 REV --, DATED 2024-09-07. COMPLIED WITH ALL STEPS. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS. LEAK CHECK GOOD.
